# SDR 00FDEA00280

- Difficulty date: April 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69463689
- Condition: Corroded
- Location: Floor/Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 325  CORROSION ON THE UNDERSIDE OF L/H FLOOR TO SIDEWALL SUPPORT AROUND THE STANCION SUPPORT, BS 500, WL 155, LBL 23 AT STR 26 L/H.  **  S/D  **  R&R PART PER SRM 51-10-1.
